# SDR ASOA201810195279

- Difficulty date: October 19, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 40,769 hours, 37,860 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 600210381
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BACKLASH FAILED. SYSTEM NR 1 PCU AT 0.312" AND SYSTEM NO.3 PCU AT 0.340". BEARING FAILED AT 0.170". REPAIRED RUDDER SYSTEM BACKLASH IAW RIL'S 0602, 0392 AND EC/TC 0602 AND 0392. RUDDER BACKLASH PERFORMED IAW AMM 27-21-00-220-810. BACKLASH CHECK PASSED.
